Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS Albuquerque, NM

July 8, 2016Colfax County, Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 8, 2016, 4:47 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 4:47 PM MDT (22:47 UTC)
Expired
Jul 8, 2016, 5:30 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Colfax County, NM, Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 182 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:47 PM MDTHAIL 2.756 E Abbott, NMBASEBALL SIZE HAIL DESTROYED PICKUP TRUCK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 3:31 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
3139 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

204 
WUUS55 KABQ 082247
SVRABQ
NMC007-021-059-082330-
/O.NEW.KABQ.SV.W.0116.160708T2247Z-160708T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
  NORTH CENTRAL HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
  SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 530 PM MDT

* AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  ABBOTT...OR 26 MILES EAST OF SPRINGER...MOVING EAST AT 15 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GLADSTONE...FARLEY AND YATES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3619 10427 3638 10419 3633 10377 3607 10386
TIME...MOT...LOC 2247Z 285DEG 14KT 3628 10414 

HAIL...2.00IN
WIND...60MPH

$$

54
1 follow-up statement
160 
WWUS55 KABQ 082320
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT FRI JUL 8 2016

NMC007-021-059-082330-
/O.EXP.KABQ.SV.W.0116.000000T0000Z-160708T2330Z/
UNION-HARDING-COLFAX-
520 PM MDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UNION...NORTH
CENTRAL HARDING AND SOUTHEASTERN COLFAX COUNTIES WILL EXPIRE AT 530
PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.

LAT...LON 3619 10427 3638 10419 3633 10377 3607 10386
TIME...MOT...LOC 2319Z 285DEG 14KT 3628 10414 

$$

54

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:27 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 8, 3:27 PM MDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
327 PM MDT FRI JUL 8 2016

.SYNOPSIS...
An unseasonably strong low pressure system will track eastward
over the northern Rockies over the weekend into early next week
inducing weather more like early June than early July over New
Mexico. Breezy to windy conditions are expected through Monday,
with the strongest winds on Monday. Fire weather concerns are also
expected each day as progressively drier air moves in from the
west. Spotty showers and thunderstorms are expected over the
mountains and eastern plains Saturday and Sunday, but any wetting
precipitation will probably favor the eastern plains. High
temperatures will vary a few to 15 degrees above normal with the
warmest readings on Saturday.

&&

.DISCUSSION...
As the aforementioned upper low passes north of NM it will cause
the subtropical ridge over NM to flatten and nudge southward over
El Paso. Winds aloft will strengthen with very strong mixing
leading to breezy to windy conditions. The strongest winds will be
Monday when widespread fire weather concerns will be possible. Any
thunderstorms over central parts of the forecast area on Saturday
and Sunday will probably be dry. By Monday, enough dry air will
move in for dry weather areawide.

44

&&

.FIRE WEATHER...
Discussion will be brief due to severe weather.

A very unusual weather pattern will set up for July. High terrain
thunderstorms, some dry, today and Saturday will be followed by a
period of dry, breezy to windy, and very unstable conditions Sunday
through at least the mid work week. Critical fire weather conditions
are possible Sunday and likely Monday when winds will be strongest.

Active in the northeast through this evening with strong to severe
storms. Elsewhere showers and storms over central and southern
areas...mostly dry central mountains west.

Upper high will build over NM Saturday with a reduction in
thunderstorms. Big storm by July standards will move inland this
weekend over the northwest and cross the northern Rockies.
Westerlies aloft will increase Sunday and peak on Monday before
diminishing on Tuesday. Rare July critical fire weather conditions
possible Sunday west and east, and likely all areas Monday. Critical
conditions possible Tuesday in a small area of the central
highlands.

High pressure will build back over NM later next week before
shifting east late week. Decent monsoon burst possible by next
weekend.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions expected to prevail most locations through the
forecast period. In the wake of a back door cold front, low level
moisture has sharply increased across much of eastern NM. Showers
and thunderstorms will favor the eastern high terrain and plains
this pm and evening, along with the upper Gila region of SW NM.
Across the west and central areas, most thunderstorms will be dry
producing mainly gusty outflows and erratic winds. Across the
east, local MVFR conditions are possible with the strongest
thunderstorms. Some of the storms in the northeast will be strong
to severe, with strong and gusty outflows, large hail and local
moderate to heavy rain. KLVS most likely to be impacted by
thunderstorms. Showers near TCC now, with additional showers
possible later on, and thunderstorms could be an impact this
evening but not enough confidence to put in TAF yet. Showers and
thunderstorms to gradually diminish between 03z and 06z. Fewer
storms are expected on Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  97  62  94 /   0   0   0   0
Dulce...........................  45  92  45  89 /   0   5   0   5
Cuba............................  55  94  55  90 /   0   5   0   5
Gallup..........................  55  93  57  91 /   0   5   0   5
El Morro........................  48  87  52  86 /   0  10   0  10
Grants..........................  56  93  57  91 /   5  10   0  10
Quemado.........................  56  89  57  88 /   5  10  10  10
Glenwood........................  64  99  64  95 /  20   5   5   5
Chama...........................  43  84  44  82 /   5  10   5  10
Los Alamos......................  60  92  61  89 /   5  10   0  10
Pecos...........................  58  93  58  90 /   5  10   5  10
Cerro/Questa....................  50  81  51  81 /   5  10   5  10
Red River.......................  41  76  44  75 /  10  20  10  10
Angel Fire......................  39  82  41  81 /  10  20  10  10
Taos............................  50  92  52  88 /   5  10   5  10
Mora............................  55  88  55  86 /  10  20  10  20
Espanola........................  59  97  60  94 /   0  10   0   5
Santa Fe........................  60  90  61  88 /   5  10   0   5
Santa Fe Airport................  60  96  60  93 /   5  10   0   5
Albuquerque Foothills...........  65  95  65  94 /   5   5   0   5
Albuquerque Heights.............  67 100  68  97 /   5   5   0   5
Albuquerque Valley..............  65 100  67  99 /   5   5   0   5
Albuquerque West Mesa...........  65 101  67  98 /   5   5   0   5
Los Lunas.......................  65  99  66  98 /   5   5   0   5
Rio Rancho......................  64 100  66  97 /   5   5   0   5
Socorro.........................  67 100  69 100 /  10   0   5   5
Sandia Park/Cedar Crest.........  62  91  62  90 /   5   5   0   5
Tijeras.........................  62  97  62  94 /   5  10   5   5
Moriarty/Estancia...............  55  91  53  91 /   5  10   0   5
Clines Corners..................  60  89  59  89 /   5  10   5  10
Gran Quivira....................  63  93  62  92 /   5  10   0   5
Carrizozo.......................  65  97  65  96 /  10  10   5   5
Ruidoso.........................  60  93  59  90 /  20  30  10  20
Capulin.........................  57  90  58  91 /  20  20  20  20
Raton...........................  55  92  56  93 /  20  20  10  20
Springer........................  58  94  59  94 /  10  10  10  10
Las Vegas.......................  57  93  57  91 /   5  10   5  10
Clayton.........................  64  95  64  97 /  30  20  20  30
Roy.............................  61  93  61  95 /  20  10  10  20
Conchas.........................  68  99  69 101 /  20  10  10  20
Santa Rosa......................  66  99  67 100 /  10  10   5  20
Tucumcari.......................  69 104  71 105 /  20  20  20  20
Clovis..........................  68  98  69 100 /  20  30  20  20
Portales........................  70  98  70 101 /  20  30  20  20
Fort Sumner.....................  69  99  70 101 /  20  10  10  20
Roswell.........................  71 104  70 105 /  10  10   5  10
Picacho.........................  66  97  66  98 /  20  20  10  20
Elk.............................  63  91  63  92 /  20  30  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday afternoon through Monday evening for
the following zones... NMZ101>109.

Fire Weather Watch from Sunday afternoon through Sunday evening for
the following zones... NMZ101-104-105-108.

&&

44
Hazardous weather outlook, Jul 8, 6:04 AM MDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 AM MDT FRI JUL 8 2016

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
604 AM MDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
NORTHEAST PLAINS THIS AFTERNOON AND EVENING. DAMAGING
WIND...UNUSUALLY LARGE HAIL AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CRITICAL FIRE WEATHER CONCERNS ARE EXPECTED FOR SUNDAY ACROSS THE
NORTHWEST THIRD DUE TO GUSTY WIND...LOW HUMIDITY AND AN UNSTABLE
ATMOSPHERE. WIDESPREAD FIRE WEATHER CONCERNS ARE EXPECTED ON
MONDAY DUE TO UNUSUALLY BREEZY TO LOCALLY WINDY CONDITIONS...LOW
HUMIDITY AN AN UNSTABLE ATMOSPHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH MID
EVENING TODAY ACROSS THE NORTHEAST PLAINS DUE TO SEVERE WEATHER.

50

In the hours before

Special weather statement, Jul 8, 2:16 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT FRI JUL 8 2016

NMZ529-082045-
NORTHEAST HIGHLANDS-
216 PM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 245 PM MDT...

AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TECOLOTE...OR 8 MILES SOUTH OF LAS VEGAS...MOVING SOUTHEAST AT
10 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROMEROVILLE...TECOLOTE...CHAPELLE...SAN AGUSTIN AND LOS MONTOYAS.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 330 AND 343.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3547 10535 3557 10524 3542 10501 3527 10529
TIME...MOT...LOC 2015Z 327DEG 7KT 3548 10526

44
Special weather statement, Jul 8, 2:20 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT FRI JUL 8 2016

NMZ527-528-082045-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
220 PM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
245 PM MDT...

AT 219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF RATON PASS...OR 16 MILES WEST OF RATON...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RATON...SUGARITE CANYON STATE PARK...RATON PASS AND SUGARITE.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 446 AND 460.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3681 10426 3679 10480 3697 10483 3700 10462
      3700 10425
TIME...MOT...LOC 2019Z 262DEG 11KT 3689 10473

54
Local storm report, Jul 8, 2:30 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             RATON                   36.89N 104.44W
07/08/2016  E1.25 INCH       COLFAX             NM   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED WITH QUARTER SIZE HAIL
            CONTINUING TO FALL.

&&

EVENT NUMBER ABQ1601324

RGD
Special weather statement, Jul 8, 2:47 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT FRI JUL 8 2016

NMZ528-082115-
FAR NORTHEAST HIGHLANDS-
247 PM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL
315 PM MDT...

AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAXWELL...OR 14 MILES NORTH OF SPRINGER...MOVING SOUTH AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGER AND MAXWELL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 406 AND 433.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3633 10432 3624 10464 3663 10475 3664 10473
      3662 10472 3665 10470 3669 10454
TIME...MOT...LOC 2046Z 341DEG 28KT 3658 10461

54
Local storm report, Jul 8, 4:41 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             7 ENE SAN IGNACIO       34.97N 104.84W
07/08/2016  E0.88 INCH       GUADALUPE          NM   AMATEUR RADIO

&&

EVENT NUMBER ABQ1601325

SHOEMAKE
Local storm report, Jul 8, 4:44 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             5 W SANTA ROSA          34.94N 104.77W
07/08/2016  E0.88 INCH       GUADALUPE          NM   AMATEUR RADIO

            DIME TO NICKEL SIZE HAIL ON I-40.

&&

EVENT NUMBER ABQ1601326

RGD

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:05 PM MDTSpecial Weather StatementABQMora40 min
Jul 8, 1:37 PM MDTSpecial Weather StatementABQSan Miguel23 min
Jul 8, 2:01 PM MDTSpecial Weather StatementABQColfax29 min
Jul 8, 2:06 PM MDTSpecial Weather StatementABQMora24 min
Jul 8, 2:09 PM MDTSpecial Weather StatementABQSan Miguel36 min
Jul 8, 2:13 PM MDTSpecial Weather StatementABQCatron32 min
Jul 8, 2:16 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jul 8, 2:18 PM MDTAreal Flood AdvisoryABQCatron117 min
Jul 8, 2:20 PM MDTSpecial Weather StatementABQColfax25 min
Jul 8, 2:24 PM MDTSevere Thunderstorm WarningABQColfax29 min
Jul 8, 2:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel56 min
Jul 8, 2:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel60 min
Jul 8, 2:47 PM MDTSpecial Weather StatementABQColfax28 min
Jul 8, 3:05 PM MDTSevere Thunderstorm WarningABQColfax40 min
Jul 8, 3:26 PM MDTSevere Thunderstorm WarningABQColfax49 min
Jul 8, 3:36 PM MDTFire Weather WatchABQCibola, Harding, McKinley, Rio Arriba, Sandoval, San Juan and 2 more37 hr
Jul 8, 3:36 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more37 hr
Jul 8, 3:39 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe51 min
Jul 8, 4:01 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 8, 4:03 PM MDTTornado WarningABQColfax, Harding, Mora27 min
Jul 8, 4:27 PM MDTTornado WarningABQColfax, Harding21 min
Jul 8, 4:28 PM MDTSevere Thunderstorm WarningABQGuadalupe21 min
Jul 8, 4:32 PM MDTTornado WarningABQColfax, Harding, Mora28 min
Jul 8, 4:39 PM MDTAreal Flood AdvisoryABQColfax111 min
Jul 8, 4:57 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance3 hr
Jul 8, 4:57 PM MDTFlash Flood WarningABQCatron4 hr
Jul 8, 5:32 PM MDTSpecial Weather StatementABQMora28 min
Jul 8, 5:40 PM MDTSpecial Weather StatementABQColfax35 min
Jul 8, 5:45 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 8, 5:48 PM MDTSpecial Weather StatementABQ27 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.